Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Brief history:

Started taking B5 in April 2003

Started at 10grams

Over the last year have slowly lowered the dose to 4 grams a day at present

took 6 months to see any results

Current problem:

For almost 2 months I have been feeling unwell. Main symptoms have been agravated throat, nausea, lack of energy, dizzy feelings.

I have seen 3 different doctors and the the first said it was tonsilitis and presribed me a weeks course of penicillin. This didn't make me feel any better, if anything I felt worse after it. Second doctor said to have a blood test for diabetes, glandular fever and liver etc. This all came back with no problems. 3rd Doctor today said all my symptoms sound like glandular fever and sent me for a more conclusive blood test but said it could be 2 weeks until I find out the results.

When I mentioned to the 3rd doctor about the B5 he started looking it up on the interweb and said that 4grams is a very high dose, but at the same time couldn't say whether it was this that is causing my problems.

Reason I ask is I'm wondering if anyone else has experienced anything like this? I really don't want to stop the B5 as it's the only thing that has ever controlled my acne and I've actually got my skin to a point where I'm feeling more confident and it is clear. I haven't had any new spots forming which scar for a year, since I started the B5.

What would people recommend I do? Would I be OK to stop the B5 a couple of days to see if I felt any better? Or shall I wait for the results of my blood tests? If the B5 is doing some damage it would be to my liver? There is nothing wrong with that according to the first set of blood tests.

Link to post
Share on other sites

You could wait until you get the results from your blood tests, if it's not a long wait.

Guess it could still be glandular fever, who knows. Hope it's not related to B5.

Good luck and keep us posted on what happens and how the final diagnose turns out.

Link to post
Share on other sites

I had the same symptons you did, as I was taking B5 for about 1 1/2 years before I quit. I would these from time to time, annoying though. I quit taking B5 and I now take pantethine instead.

Link to post
Share on other sites

Yes, the first blood test pretty much tested for everything which is why i'm confused as to what's wrong with me. If the B5 was causing me to feel ill, would it not show up with a problem with a certain aspect of the blood test? I'm ordered some vitamin b complex to see if this helps. Otherwise my only resort is to stop with the b5 and see what happens. I can't handle going back to what my life was like before the b5 though.

Link to post
Share on other sites

A deficiency in the other b-vitamins will cause the symptoms you're describing, and is known to be a problem with taking an imbalance of b-vitamins. There's a very good chance the B-complex is what you need. You should probably take a multi as well if you are not already.

Link to post
Share on other sites

Yep, turns out I have glandular fever! So for the moment I'm carrying on with the b5, as I've tried pantethine for the last week and my skin is already getting oily again. Whether I contracted glandular fever due to a lowered immune system due to the b5 I'll never know. It is contagious though obviously, and a friend has similar symptons so I can only assume I got it from her somehow. In a way I'm relieved to know what's wrong, just a pain that I have it.

Link to post
Share on other sites
Well is it B5 thats the problem or not????

I aint saying your blaming your problems on B5 but it kinda sounds like it.

glandular fever caused by B5 ????

Link to post
Share on other sites

if u dont take a b complex then ur gonna have side effects.. but when did these start? ive uve been doing this for a while and it just came up then its not the b5 its something new :o

and u cant overdose on b5, as it is water soluable and like i dont think their would be any side effects if ur not decifit in other b's..

which wud cause loss of energy.. but that can also be something else

Link to post
Share on other sites
if u dont take a b complex then ur gonna have side effects.. but when did these start? ive uve been doing this for a while and it just came up then its not the b5 its something new :o

and u cant overdose on b5, as it is water soluable and like i dont think their would be any side effects if ur not decifit in other b's..

which wud cause loss of energy.. but that can also be something else

Link to post
Share on other sites

I've been on 8-10 g of B5 a day for over a year, and i'm fine. It never cleared me 100 percent but it got close (maybe 75-80 percent) and Botchlas regimen has cleared me up entirely. It's great stuff, and at the very least kills the oil on your face. I've never had any health problems from it and feel phenomenal.

Link to post
Share on other sites
I've been on 8-10 g of B5 a day for over a year, and i'm fine. It never cleared me 100 percent but it got close (maybe 75-80 percent) and Botchlas regimen has cleared me up entirely. It's great stuff, and at the very least kills the oil on your face. I've never had any health problems from it and feel phenomenal.

Link to post
Share on other sites
How much b-complex should I be taking? I'm currently taking between 3 to 4 grams of b5 a day and only 1 b-complex pill. Is that enough?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×